# SDR ASAA1159643

- Difficulty date: May 13, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 8,498 hours, 2,572 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

IDG "DRIVE" LIGHT NOT ON DURING PREFLIGHT.  PER FLT CREW DRIVE LT OPERATED NORMALLY.  SUSPECT BATTERY SW WAS IN OFF POSITION CAUSING NR 1 DRIVE LT TO EXTINGUISH.  NORMAL OPERATION REF MM 24 11 11 700 801 STEP E1.  NO HISTORY PAST 30 DAYS.
